# SDR 06FDEA2439

- Difficulty date: July 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Support Fitting
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK COMPARTMENT, L4 DOOR LOWER SUPPORT FITTING ASSEMBLY DAMAGED NR 2 FROM LOWER.   CARRIED OUT REPAIR AS PER FEDEX E.A. #1-5210-100679,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
